# SDR 97ZZZX5144

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8861E
- Make and model: Boeing 727225
- Aircraft serial: 20623
- System (JASC): 2170 · Humidity Control System
- Part: Packing
- Part number: S817112
- Condition: Failed
- Location: Coalescer Bag
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BQN/JFK - FLT 122 - COULD NOT PRESSURIZE.  DIVERTED TO SJU.  COALSCER BAG CONTAINER PACKING FAILED.  REPLACED PACKING, CHECK OK.  IPC REF:  21-70-01.
